Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Coefficients de Fourier de fonctions à variation bornée

Author: Jie Wu
Journal: Proc. Amer. Math. Soc. 117 (1993), 689-690
MSC: Primary 42A16
MathSciNet review: 1150658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f:\mathbb{R} \to \mathbb{C}$ be a function of period $ 2\pi $ and of bounded variation on $ [0,2\pi ]$ with the total variation $ V(f)$. Its Fourier coefficients are denoted by $ \hat f(n)$. In this short note, we give a very simple proof of the known result $ \vert\hat f(n)\vert \leqslant V(f)/2\pi \vert n\vert\;(n \in \mathbb{Z},\;n \ne 0)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16

Additional Information

PII: S 0002-9939(1993)1150658-3
Keywords: Fourier coefficients
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia